# SDR SCNA97004

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFT AIRSTAIR EMERGENCY LIGHT INOP.  REPLACED AFT AIRSTAIR EMERGENCY LIGHT BATTERIES AND OPS CHECKED GOOD IN ACCORDANCE WITH MM 33-50-01.
